| Catalog Number |
FX-410560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect - impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported, a right side rupture.Mri, mammogram, and ultrasound, leak.And exchange of textured implants, due to patients concern with the product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: broken observed assessed as unidentified (tear) opening.(shell thickness was within specification).Missing shell assessed as inconclusive.Anxiety - product/procedure: unable to observe as it is not related to the device.No other observations observed.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Healthcare professional reported a right side rupture via mri, mammogram, and ultrasound, leak, and exchange of textured implants due to patients concern with the product.Device has been explanted and not replaced.